Asymptotic results for boundary functionals of renewal-reward process with delay and pareto distribution intreference of chance


KÜÇÜK Z. , KESEMEN T. , Demir Ş. , Bektaş Kamışlık A.

Journal of Selçuk University Natural and Applied Science, vol.3, no.3, pp.1-12, 2014 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 3 Issue: 3
  • Publication Date: 2014
  • Title of Journal : Journal of Selçuk University Natural and Applied Science
  • Page Numbers: pp.1-12